# SDR USAA920070875

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 79,990 hours, 31,007 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141N83219
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 5976925, CRACKED CLIP ANGLE, BS 350, S8L.  REPLACED CLIP ANGLE, BS 350, S8L IAW B757-200 SRM 51-40-02.
